Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 107, NWS Lincoln, IL

July 15, 2020Clay County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 15, 2020, 9:26 PM CDT for Clay County, Richland County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2020, 9:26 PM CDT (02:26 UTC)
Expired
Jul 15, 2020, 10:15 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 75 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 6:12 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS53 KILX 160226
SVRILX
ILC025-159-160315-
/O.NEW.KILX.SV.W.0107.200716T0226Z-200716T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
926 PM CDT Wed Jul 15 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Western Richland County in southeastern Illinois...
  Southeastern Clay County in south central Illinois...

* Until 1015 PM CDT.

* At 925 PM CDT, a severe thunderstorm was located over Flora, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Olney, Flora, Louisville, Clay City, Noble, Sailor Springs, Dundas,
  Schnell and Olney Noble Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 8860 3882 8859 3884 8805 3860 8808
TIME...MOT...LOC 0225Z 269DEG 27KT 3870 8851 

HAIL...0.88IN
WIND...60MPH
 
$$

37
2 follow-up statements
678 
WWUS53 KILX 160254
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
954 PM CDT Wed Jul 15 2020

ILC025-160303-
/O.CAN.KILX.SV.W.0107.000000T0000Z-200716T0315Z/
Clay-
954 PM CDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.

LAT...LON 3860 8826 3862 8827 3862 8830 3863 8830
      3866 8827 3869 8829 3873 8829 3873 8826
      3883 8826 3884 8805 3860 8808
TIME...MOT...LOC 0253Z 269DEG 27KT 3870 8823 

$$

ILC159-160315-
/O.CON.KILX.SV.W.0107.000000T0000Z-200716T0315Z/
Richland-
954 PM CDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN RICHLAND COUNTY...

At 953 PM CDT, a severe thunderstorm was located over Noble, or 8
miles west of Olney, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Olney, Noble, Dundas, Schnell and Olney Noble Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3860 8826 3862 8827 3862 8830 3863 8830
      3866 8827 3869 8829 3873 8829 3873 8826
      3883 8826 3884 8805 3860 8808
TIME...MOT...LOC 0253Z 269DEG 27KT 3870 8823 

HAIL...<.75IN
WIND...60MPH
 
$$

37
851 
WWUS53 KILX 160314
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1014 PM CDT Wed Jul 15 2020

ILC159-160324-
/O.EXP.KILX.SV.W.0107.000000T0000Z-200716T0315Z/
Richland-
1014 PM CDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RICHLAND COUNTY WILL
EXPIRE AT 1015 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 3860 8826 3862 8827 3862 8830 3863 8830
      3866 8827 3869 8829 3873 8829 3873 8826
      3883 8826 3884 8805 3860 8808
TIME...MOT...LOC 0314Z 269DEG 27KT 3870 8806 

$$

Auten

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 7:03 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 15, 7:03 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
703 PM CDT Wed Jul 15 2020

.SYNOPSIS...
Issued at 418 PM CDT Wed Jul 15 2020

Expect thunderstorm activity to increase especially from the
Illinois River valley to I-55 corridor then sweep eastward this
evening. Some storms may be severe, with damaging wind gusts,
hail, and a threat for an isolated tornado or two in the region.
Chances for showers and thunderstorms will be generally low
Thursday into the weekend, however some isolated storms will be
possible. Temperatures will increase toward the weekend.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 418 PM CDT Wed Jul 15 2020

An upper level shortwave and approaching frontal zone are expected
to organize scattered thunderstorms into a linear convective
system around the Illinois River Valley to I-55 corridor late this
afternoon, which should subsequently sweep eastward through
eastern IL this evening. A wedge of strong MLCAPE to 2500 J/KG,
effective bulk shear to 40 kts, and effective storm relative
helicity to around 200 indicate supercellular structures and
tornadic potential in this area with a few tornados possible, then
the threat should transition to a more widespread strong wind
potential with a few brief tornadic spin-ups possible in eastern
IL this evening. A tornado watch is in effect for much of central
IL until 9 pm. Conditions should stabilize somewhat as the system
moves east of I-57 after sunset, but the potential for a
downstream watch will be monitored. Convective allowing models
show this system moving east of the Indiana state line shortly
after midnight. With low level moisture lingering, expecting
lingering low level stratus continuing through the night, although
enough wind should follow the front that dense fog is not
expected, but some minor thin fog/haze possible.

High pressure drifts over the area Thursday, which should bring
clearing skies, although some lingering isolated
showers/thunderstorms could remain near I-70 southward. Highs
should be in the mid 80s with the cold front pushed south of
central IL.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 418 PM CDT Wed Jul 15 2020

Surface high pressure should shift east of the area by Friday
allowing temperatures to begin to climb as southerly flow returns.
This should bring a warming trend from highs around 90 Friday to
mid 90s across the area by Sunday, along with heat index values in
the mid 90s Friday, to around 105 Saturday and Sunday. Another
cold front settling down from the north Sunday night could bring
the next organized chance for thunderstorms, and a bit of minor
relief from the heat as it stalls out over central IL early next
week. Highs around 90 expected Monday through Wednesday, with heat
index below 100 again. Chances for thunderstorms will continue in
this pattern.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 658 PM CDT Wed Jul 15 2020

Strong to severe storms will continue to march eastward through
the evening, bringing impacts to BMI, DEC, and CMI over the next
few hours. As the system exits the region, ceilings will remain
low overnight, with BR expected to develop around the Midwest.
Winds with the storms will be strong and VRB, while decreasing
behind the passage of the front coming from the west then nw.
Ceilings are expected to drop to near IFR category overnight as
moisture remains in the low levels.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...37
SHORT TERM...37
LONG TERM...37
AVIATION...Baker
Hazardous weather outlook, Jul 15, 3:05 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
305 PM CDT Wed Jul 15 2020

ILZ040>042-047>054-061-066-162015-
Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie-
Sangamon-Schuyler-Scott-Shelby-
305 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will continue to develop
this afternoon and eventually congeal into a line as it moves
across central Illinois. While damaging winds will be primary
hazard, large hail, an isolated tornado or two, and flash flooding
are all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-162015-
Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas-
Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt-
Richland-Stark-Tazewell-Vermilion-Woodford-
305 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will continue to develop
this afternoon and eventually congeal into a line as it moves
across central Illinois. While damaging winds will be primary
hazard, large hail, an isolated tornado, and flash flooding are
all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

Erwin/Auten

In the hours before

Local storm report, Jul 15, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       6 N MANITO              40.51N 89.78W
07/15/2020  M2.38 INCH       TAZEWELL           IL   MESONET

            SO FAR

&&

SBAKER
Local storm report, Jul 15, 9:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HEAVY RAIN       5 NNW EL PASO           40.81N 89.05W
07/15/2020  M7.04 INCH       WOODFORD           IL   COCORAHS

            RAIN STILL FALLING.

0850 PM     HEAVY RAIN       3 S SECOR               40.70N 89.14W
07/15/2020  M5.14 INCH       WOODFORD           IL   COCORAHS

&&

ROBERSON
Local storm report, Jul 15, 9:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       SE CREVE COEUR          40.64N 89.60W
07/15/2020  M5.20 INCH       TAZEWELL           IL   COCORAHS

            2.90 INCHES IN 3 HRS

&&

ROBERSON
Local storm report, Jul 15, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TORNADO          2 NW GREEN VALLEY       40.43N 89.67W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

0145 PM     TORNADO          S SOUTH PEKIN           40.50N 89.65W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

            BRIEF TOUCHDOWN

0245 PM     HEAVY RAIN       6 N MANITO              40.51N 89.78W
07/15/2020  M2.38 INCH       TAZEWELL           IL   MESONET

            SO FAR

0309 PM     FLASH FLOOD      PEKIN                   40.57N 89.63W
07/15/2020                   TAZEWELL           IL   BROADCAST MEDIA

            1.5-2 INCHES, SEVERAL ROADS FLOODED

0315 PM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
07/15/2020  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            30 MIN TOTAL

0315 PM     FLOOD            GERMANTOWN HILLS        40.77N 89.47W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            PONDED ON SOME ROADS

0318 PM     HEAVY RAIN       4 SW PEORIA             40.70N 89.66W
07/15/2020  M2.58 INCH       PEORIA             IL   TRAINED SPOTTER

0320 PM     HEAVY RAIN       CREVE COEUR             40.64N 89.60W
07/15/2020  M2.30 INCH       TAZEWELL           IL   COCORAHS

            ACCUMULATION OVER THE LAST 90 MINUTES

0330 PM     FUNNEL CLOUD     2 W KAPPA               40.67N 89.05W
07/15/2020                   WOODFORD           IL   STORM CHASER

            LOCATION ESTIMATED FROM RADAR

0400 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020  M1.92 INCH       PEORIA             IL   ASOS

            PRECIP SINCE 12PM

0400 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
07/15/2020  M2.80 INCH       WOODFORD           IL   TRAINED SPOTTER

            RAIN SINCE 2PM

0404 PM     TORNADO          2 ESE GRIDLEY           40.73N 88.85W
07/15/2020                   MCLEAN             IL   TRAINED SPOTTER

            CORRECTED FOR TIME AND LOCATION

0435 PM     TORNADO          5 W LOAMI               39.67N 89.94W
07/15/2020                   SANGAMON           IL   STORM CHASER

            MINOR DAMAGE TO TREES.

0445 PM     HEAVY RAIN       2 N GERMANTOWN HILLS    40.80N 89.47W
07/15/2020  M2.10 INCH       WOODFORD           IL   MESONET

            SO FAR

0514 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/15/2020  M2.00 INCH       PEORIA             IL   TRAINED SPOTTER

0514 PM     HEAVY RAIN       3 N PEORIA              40.79N 89.61W
07/15/2020  M4.65 INCH       PEORIA             IL   TRAINED SPOTTER

            RAIN SINCE 1PM

0615 PM     HEAVY RAIN       BARTONVILLE             40.64N 89.66W
07/15/2020  M6.15 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST

0615 PM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
07/15/2020  M7.00 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0615 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/15/2020  M7.50 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0630 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
07/15/2020  M1.10 INCH       MORGAN             IL   MESONET

            REPORTED IN 25 MINUTES

0630 PM     FLASH FLOOD      ROANOKE                 40.80N 89.20W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
            IN THE 5-7 INCH RANGE.

0630 PM     FLASH FLOOD      GERMANTOWN HILLS        40.77N 89.47W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
            IN THE 5-7 INCH RANGE.

0630 PM     FLASH FLOOD      SECOR                   40.74N 89.14W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
            IN THE 5-7 INCH RANGE.

0630 PM     FLASH FLOOD      CONGERVILLE             40.62N 89.21W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
            IN THE 5-7 INCH RANGE.

0630 PM     FLASH FLOOD      EUREKA                  40.72N 89.28W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
            IN THE 5-7 INCH RANGE.

0630 PM     HEAVY RAIN       3 NE RUSHVILLE          40.15N 90.53W
07/15/2020  M2.47 INCH       SCHUYLER           IL   MESONET

0630 PM     HEAVY RAIN       2 SE DUNLAP             40.84N 89.65W
07/15/2020  M1.92 INCH       PEORIA             IL   MESONET

0630 PM     FLASH FLOOD      PANOLA                  40.79N 89.02W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
            IN THE 5-7 INCH RANGE.

0640 PM     HEAVY RAIN       2 N PEORIA INTERNATIONA 40.70N 89.68W
07/15/2020  M6.48 INCH       PEORIA             IL   TRAINED SPOTTER

            RAIN SINCE 1PM

0700 PM     HEAVY RAIN       4 W SPRINGFIELD         39.80N 89.72W
07/15/2020  M2.71 INCH       SANGAMON           IL   MESONET

0700 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020  M5.19 INCH       PEORIA             IL   ASOS

0700 PM     HEAVY RAIN       PEKIN                   40.57N 89.63W
07/15/2020  M5.75 INCH       TAZEWELL           IL   MESONET

0700 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
07/15/2020  M2.50 INCH       FULTON             IL   MESONET

0700 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
07/15/2020  M4.01 INCH       PEORIA             IL   MESONET

0730 PM     HEAVY RAIN       SECOR                   40.74N 89.14W
07/15/2020  M6.00 INCH       WOODFORD           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0730 PM     HEAVY RAIN       PEKIN                   40.57N 89.63W
07/15/2020  M6.20 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0745 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
07/15/2020  M5.32 INCH       WOODFORD           IL   MESONET

0800 PM     HEAVY RAIN       SPRING BAY              40.82N 89.53W
07/15/2020  M3.50 INCH       WOODFORD           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0800 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
07/15/2020  M5.00 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0800 PM     HEAVY RAIN       S PEORIA                40.74N 89.61W
07/15/2020  M8.00 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0800 PM     HEAVY RAIN       HUDSON                  40.61N 88.99W
07/15/2020  E3.50 INCH       MCLEAN             IL   MESONET

            IN 1.5 HOURS

0800 PM     HEAVY RAIN       SE CREVE COEUR          40.64N 89.60W
07/15/2020  M5.20 INCH       TAZEWELL           IL   COCORAHS

            2.90 INCHES IN 3 HRS

0800 PM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
07/15/2020  M2.47 INCH       MCLEAN             IL   NWS EMPLOYEE

0800 PM     HEAVY RAIN       MARQUETTE HEIGHTS       40.62N 89.60W
07/15/2020  M7.00 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0800 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/15/2020  M4.91 INCH       TAZEWELL           IL   MESONET

0800 PM     HEAVY RAIN       2 NNW SHIRLEY           40.44N 89.05W
07/15/2020  M1.98 INCH       MCLEAN             IL   NWS EMPLOYEE

0800 PM     HEAVY RAIN       E PEORIA                40.74N 89.61W
07/15/2020  M8.00 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0800 PM     HEAVY RAIN       3 W PEORIA              40.74N 89.67W
07/15/2020  M4.20 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA

0830 PM     HEAVY RAIN       5 W SPRINGFIELD         39.80N 89.74W
07/15/2020  M1.10 INCH       SANGAMON           IL   MESONET

0835 PM     HEAVY RAIN       5 NNW EL PASO           40.81N 89.05W
07/15/2020  M7.04 INCH       WOODFORD           IL   COCORAHS

            RAIN STILL FALLING.

0845 PM     HEAVY RAIN       5 NE CARLOCK            40.63N 89.07W
07/15/2020  M4.90 INCH       WOODFORD           IL   EMERGENCY MNGR

0850 PM     HEAVY RAIN       3 S SECOR               40.70N 89.14W
07/15/2020  M5.14 INCH       WOODFORD           IL   COCORAHS

&&

ROBERSON
Special weather statement, Jul 15, 9:10 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
910 PM CDT Wed Jul 15 2020

ILZ071-160300-
Clay-
910 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 1000 PM CDT...

At 909 PM CDT, Doppler radar was tracking a strong thunderstorm near
Xenia, or 10 miles west of Flora, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Flora, Louisville, Clay City, Xenia, Iola, Sailor Springs, Ingraham
and Oskaloosa.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.

LAT...LON 3861 8870 3885 8869 3884 8829 3860 8831
TIME...MOT...LOC 0209Z 269DEG 27KT 3870 8867

37
Local storm report, Jul 15, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HEAVY RAIN       3 WNW PEORIA            40.76N 89.66W
07/15/2020  M2.72 INCH       PEORIA             IL   NWS EMPLOYEE

&&

ROBERSON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:04 PM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more56 min
Jul 15, 7:38 PM CDTSevere Thunderstorm WarningILXMcLean14 min
Jul 15, 7:46 PM CDTFlash Flood WarningILXMcLean, Woodford5 hr
Jul 15, 8:01 PM CDTSevere Thunderstorm WarningILXClay, Richland44 min
Jul 15, 9:03 PM CDTAreal Flood WarningILXMcLean, Peoria, Tazewell, Woodford12 hr
Jul 15, 9:10 PM CDTSpecial Weather StatementILXClay50 min
Jul 16, 1:59 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford35 hr
Jul 16, 9:01 AM CDTAreal Flood AdvisoryILXWoodford6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.